Asked for female, 25years old from Navi Mumbai
Hii, cosvate gm contains superpotent steroid known as clobetasol which can cause multiple side effects. Steroids when used on face can cause multiple, irreversible side effects which includes skin atrophy (thinning), telangiectasia, erythema (redness), acneform eruptions, hair growth, erosions, infection etc. On prolonged use, your skin gets habituated to the steroid, now sudden stopping will lead to photosensitivity, extreme dryness, burning sensation. Management of steroid dependent facies is tricky and we need to know the frequency and time period of application.
Also we need to look at your face to see if any side effects have occured, your skin type and to judge how and what topical steroid withdrawal symptoms will occur and manage them simultaneously. Please avoid self medication and consult a dermatologist regarding proper management of your skin issue.